Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Weight loss. Taking Duromine with Utrogestan. Can Duromine cause skin allergies, medicinal side-effects?

Hi doctor can l ask you if Duramine 15mg can cause you skin allergies such as rashes , bump & itchy on hands?? How about Utrogestan 100mg? Im taking Duramine along with Utrogestan recomended by my doctor, l lost 5kg in 16days, anyhow l noticed ths rashes... Or Henna Mehendi will cause it, bcs lm frequent user...lm henna artist. Pls advised me..
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello! Suntheriram

Any medicine including Henna/mehendi can cause skin allergies. Even infection in any part of your body can cause allergy or urticaria .In your case the particular batch of Henna / mehendi can be the culprit.

Why dont you go in for healthy lifestlye rather than taking medication.
Its not good to rapidly loose weight.
Duramine it self have several side effects. Its upto you and your treating physician to weigh the pro's and cons of the medications . Please consult him or her again and follow a life style modification plan.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor